# SDR CALA2017051501435

- Difficulty date: May 15, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 73,398 hours, 28,048 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Failed
- Location: Position Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR IN AFT CABIN AROUND ROW 31 DURING TAKEOFF. REOCCURED DURING CRUISE. FOUND LANDING GEAR POSITION SENSOR AND CONNECTOR FAILED, GIVING FALSE INDICATION.  ACFT WAS IN FLIGHT MODE WHICH LED TO EQUIPMENT COOLING DOORS TO REMAIN CLOSED DURING GROUND OPERATION WHICH POSSIBLY LED TO THE LT ELECTRICAL CIRCUIT BREAKER TRIP. PERFORMED AMM TASK 05-51-10-10 -200-801C1 NO ODOR PRESENT.  OK TO CONTINUE.
